MAUDE Adverse Event Report: STRYKER TRAUMA KIEL TIBIAL NAIL T2 ALPHA? TIBIA Ø12X315MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL TIBIAL NAIL T2 ALPHA? TIBIA Ø12X315MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 2341-1231S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 10/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available as the device remains implanted.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported: "a case of tibial diaphyseal fracture was operated with t2 alpha tibial nail on (b)(6) 2021.After surgery, pseudoarthrosis was confirmed, and the patient is scheduled for revision surgery on (b)(6) 2021 for curettage of the pseudoarthrosis, bone grafting, and augmentation plate placement.".
 
Additional Manufacturer Narrative
The alleged event ¿ non-union ¿ was not confirmed because the device is still implanted.No other evidence was provided.Review of dhr, complaint history, capa databases and risk analysis did not identify any new discrepancies.There are no open actions in place related to the reported event for the subject product.It was reported that pseudoarthrosis was confirmed.It was further confirmed that no implant was removed, because undamaged, and bone was grafted from the iliac and augmented with varix plate.The labelling points out potential effects contributing to impaired bone healing.With above information a deficiency of the device was not verified.The cause of the event was regarded as patient related.
 
Event or Problem Description
It was reported: "a case of tibial diaphyseal fracture was operated with t2 alpha tibial nail on (b)(6) 2021.After surgery, pseudoarthrosis was confirmed, and the patient is scheduled for revision surgery on (b)(6) 2021 for curettage of the pseudoarthrosis, bone grafting, and augmentation plate placement." update: the revision was done on (b)(6).No implant was removed and bone grafted from iliac and augmented with variax plate.

Brand Name
TIBIAL NAIL T2 ALPHA? TIBIA Ø12X315MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
marilyne chaumont
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key12734110
Report Number0009610622-2021-00770
Device Sequence Number17373483
Product Code HSB
UDI-Device Identifier07613327291155
UDI-Public07613327291155
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2341-1231S
Device Catalogue Number23411231S
Device Lot NumberK05C1A3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/04/2021
Supplement Date Received by Manufacturer01/13/2022
Initial Report FDA Received Date11/01/2021
Supplement Report FDA Received Date02/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown